# SDR AWXA0001855

- Difficulty date: June 13, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,773 hours, 32,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEN - ABORTED TAKEOFF - 6/9/01 - FLT 334 - ABORTED TAKEOFF AT APPROX 80 KTS DUE TO AFT ENTRY DOOR WARNING LIGHT CAME ON AND EXTINGUISHED TWICE; BRAKE COOLING COMPLIED.  IN DEN MX INSPECTED THE DOOR AND FOUND IT CLOSED AND LOCKED NORMALLY; DETERMINED TO BE AN INDICATION PROBLEM.  INDICATION WAS PLACED ON MEL 52-03 COND 1; LATER THAT SAME DAY IN PHX MX ADJUSTED THE AFT ENTRY DOOR WARNING SWITCH ACTUATOR TO SWITCH.  OPERATIONAL CHECKS WERE GOOD AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
